Alert archive / Ohio / Flood Watches in 2007

Flood Watch 5, NWS Cleveland, OH

March 23, 200710 counties in Ohio

NWS Cleveland, OH issued this flood watch at Mar 23, 2007, 3:16 AM EDT for 10 counties in Ohio. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2007, 3:16 AM EDT (07:16 UTC)
Expired
Mar 24, 2007, 4:00 AM EDT
In force
25 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Crawford County, OH, Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Stark County, OH, Wayne County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 94 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 230716
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
316 AM EDT FRI MAR 23 2007

OHZ027>032-036>038-047-231615-
/O.NEW.KCLE.FA.A.0005.070323T0716Z-070324T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
316 AM EDT FRI MAR 23 2007

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO
  AND NORTHWEST OHIO...INCLUDING THE FOLLOWING COUNTIES...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW...RICHLAND...
  HOLMES...STARK...WAYNE AND WYANDOT.

* THROUGH THIS EVENING

* HEAVY RAIN IS POSSIBLE TODAY AS AN AREA OF LOW PRESSURE MOVES
  ALONG A STATIONARY FRONT OVER SOUTHERN OHIO. THE HEAVIEST RAIN
  IS EXPECTED THIS MORNING INTO EARLY THIS AFTERNOON. RAINFALL
  AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE BY THIS EVENING.

* WITH THE GROUND REMAINING VERY WET FROM RECENT RAINFALL AND PAST
  SNOW MELT...MUCH OF THE RAIN THAT FALLS TODAY WILL IMMEDIATELY RUN
  OFF INTO AREA RIVERS AND STREAMS. SMALL STREAM FLOODING IS
  POSSIBLE TODAY...WITH FLOODING OF LARGER RIVERS ALSO POSSIBLE.
  IN ADDITION...SOME URBAN FLOODING AND FLOODING OF LOW LYING
  AREAS IS POSSIBLE...ESPECIALLY IN AREAS WHICH RECEIVE
  THUNDERSTORMS OR HEAVIER DOWNPOURS.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

MRD
4 follow-up statements
000 
WGUS61 KCLE 231559
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1159 AM EDT FRI MAR 23 2007

OHZ027>032-036>038-047-240000-
/O.CON.KCLE.FA.A.0005.000000T0000Z-070324T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1159 AM EDT FRI MAR 23 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN 
  NORTHEAST OHIO...HOLMES...STARK AND WAYNE. IN NORTHWEST OHIO...
  WYANDOT.

* UNTIL 8 PM EDT THIS EVENING

* THE HEAVY RAIN FROM THIS MORNING HAS DIMINISHED BUT ADDITIONAL
  RAIN WILL DEVELOP AND MOVE INTO THE WATCH AREA THROUGH THE
  AFTERNOON AS ANOTHER AREA OF LOW PRESSURE MOVES ALONG A
  STATIONARY FRONT. RAINFALL AMOUNTS OF AROUND AN INCH ARE POSSIBLE
  THIS AFTERNOON.

* WITH THE GROUND REMAINING VERY WET FROM RECENT RAINFALL AND PAST
  SNOW MELT...MUCH OF THE RAIN THAT FALLS THIS AFTERNOON WILL
  IMMEDIATELY RUN OFF INTO AREA RIVERS AND STREAMS. SMALL STREAM
  FLOODING IS POSSIBLE THIS AFTERNOON...WITH FLOODING OF LARGER
  RIVERS ALSO POSSIBLE. IN ADDITION...SOME URBAN FLOODING AND
  FLOODING OF LOW LYING AREAS IS POSSIBLE...ESPECIALLY IN AREAS
  WHICH RECEIVE THUNDERSTORMS OR HEAVIER DOWNPOURS.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$
BM
000 
WGUS61 KCLE 232002
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT FRI MAR 23 2007

OHZ027>032-036>038-047-240415-
/O.EXT.KCLE.FA.A.0005.000000T0000Z-070324T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
402 PM EDT FRI MAR 23 2007

...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH IS IN EFFECT FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN 
  NORTHEAST OHIO...HOLMES...STARK AND WAYNE. IN NORTHWEST OHIO...
  WYANDOT.

* THROUGH LATE TONIGHT

* ANOTHER ROUND OF MODERATE TO HEAVY RAIN WILL DEVELOP THIS
  EVENING AND WILL MOVE INTO THE WATCH AREA TONIGHT. THE FOCUS FOR
  THIS RAINFALL IS A STATIONARY FRONT POSITIONED THROUGH CENTRAL
  OHIO. RAINFALL AMOUNTS OF ONE HALF TO THREE QUARTERS OF AN INCH
  ARE POSSIBLE TONIGHT.

* WITH THE GROUND REMAINING VERY WET FROM RECENT RAINFALL AND PAST
  SNOW MELT...MUCH OF THE RAIN THAT FALLS TONIGHT WILL IMMEDIATELY
  RUN OFF INTO AREA RIVERS AND STREAMS. SMALL STREAM FLOODING IS
  POSSIBLE TONIGHT...WITH FLOODING OF LARGER RIVERS ALSO POSSIBLE.
  IN ADDITION...SOME URBAN FLOODING AND FLOODING OF LOW LYING
  AREAS IS POSSIBLE...ESPECIALLY IN AREAS WHICH RECEIVE PROLONGED
  HEAVIER RAIN.


$$

KOSARIK/OUDEMAN
000 
WGUS61 KCLE 240233
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1033 PM EDT FRI MAR 23 2007

OHZ027>032-036>038-047-240800-
/O.CON.KCLE.FA.A.0005.000000T0000Z-070324T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1033 PM EDT FRI MAR 23 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN 
  NORTHEAST OHIO...HOLMES...STARK AND WAYNE. IN NORTHWEST OHIO...
  WYANDOT.

* UNTIL 4 AM EDT SATURDAY

* THE SIGNIFICANT RAIN HAS ENDED FOR MUCH OF THE NIGHT. RAINFALL
  THROUGH THE EARLY MORNING HOURS SHOULD BE UNDER A QUARTER INCH.
  THE GROUND IS SATURATED AND WITH THE RAINFALL THE LAST 24 HOURS
  RIVER AND STREAMS ARE STILL RISING AND PLENTY OF STANDING WATER
  CONTINUES. SOME ROADS ARE FLOODED AND SOME ARE EVEN CLOSED. THE
  WATER LEVELS WILL ONLY SLOWLY RECEDE THROUGH THE NIGHT.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT
FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

KIELTYKA
000 
WGUS61 KCLE 240805
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
405 AM EDT SAT MAR 24 2007

OHZ027>032-036>038-047-240915-
/O.EXP.KCLE.FA.A.0005.000000T0000Z-070324T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
405 AM EDT SAT MAR 24 2007

...FLOOD WATCH HAS EXPIRED...

THE FLOOD WATCH FOR PORTIONS OF NORTHERN OHIO HAS EXPIRED. 

THE MAIN FLOODING THREAT HAS ENDED FOR THE AREA. SOME HIGH WATER
PROBLEMS MAY PERSIST THROUGH THE MORNING HOURS...ESPECIALLY IN LOW
LYING AREAS AND NEAR STREAMS.

SHOWER ACTIVITY WILL CONTINUE ACROSS THE REGION TODAY...BUT RAINFALL
AMOUNTS SHOULD BE LESS THAN A HALF OF AN INCH. THIS AMOUNT OF RAIN
SHOULD NOT CAUSE NEW FLOODING.

$$

MRD

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Mar 23, 1:30 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 23, 1:30 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
130 AM EDT FRI MAR 23 2007

.AVIATION(06Z-06Z)...
THE COLD FRONT IS JUST SOUTH OF THE FORECAST AREA...BUT WILL LIKELY
BECOME STATIONARY SOON. WITH THE CANADIAN HIGH BUILDING IN FROM THE
NORTH...SIGNIFICANT DRY AIR HAS INFILTRATED THE FORECAST AREA WITH
VFR CONDITIONS. HOWEVER...EXPECT THIS TO CHANGE MAINLY FOR THE
SOUTHERN TERMINALS OVERNIGHT AS A STRONG WAVE OVER THE MIDDLE MS
VALLEY MOVES EAST. QUITE A DIFFERENCE IN CONDITIONS EXPECTED BETWEEN
SOUTHERN TERMINALS AND NORTHERN SITES AS THE STATIONARY FRONT WILL
BE THE FOCUS FOR MODERATE TO HEAVY PCPN FOR THE SOUTHERN 1/3 OF THE
FORECAST AREA WHILE THE NORTH WILL BE MAINLY DRY. ALTHOUGH THE DRY
NE FLOW WILL KEEP CONDITIONS AT VFR OR MVFR INITIALLY FOR FDY AND
MFD...EXPECT IFR CONDITIONS AND MODERATE RAIN TO DEVELOP BY 11Z IF
NOT A LITTLE SOONER. MEANWHILE...TOL/CLE/ERI WILL LIKELY STAY VFR
FOR THE ENTIRE NIGHT INTO FRIDAY WITH THE DRY HIGH PRES IN PLACE. IN
FACT...MFD AND FDY MAY SEE UP TO 1.5 INCHES OF RAIN BY FRIDAY
EVENING...ERI AND YNG WILL LIKELY BE DRY. CONDITIONS MAY IMPROVE FRI
MORNING AFTER THE FIRST WAVE MOVES THRU...BUT ANOTHER WAVE IS
EXPECTED TO MOVE INTO THE REGION FRI AFTERNOON CAUSING CONDITIONS TO
ONCE AGAIN WORSEN TO LOW MVFR OR IFR.

&&

.SHORT TERM /UPDATE 2/...
COLD FRONT HAS SETTLED IN ACROSS THE AREA BUT IT WILL LIKELY TAKE
UNTIL MORNING TO FINALLY PUSH WELL SOUTH OF THE AREA.  SHOWERS ARE
MOVING EAST OUT OF ILLINOIS AND INDIANA TOWARD THE FORECAST AREA
ALONG THE FRONTAL BOUNDARY IN ASSOCIATION WITH NEXT SURGE OF
MOISTURE HEADED OUR WAY.  I AM GOING TO BUMP UP POPS IN THE
SOUTHEAST PORTIONS OF THE FORECAST AREA TO ACCOUNT FOR THIS
PRECIPITATION. OTHERWISE...MADE SOME CLEAN UPS TO THE ZONES AND
GRIDS FOR THE NIGHT.  THE REST OF THE FORECAST REMAINS UNCHANGED.
&&

.SHORT TERM /UPDATE 1/...
CLEARING SKIES PUSHING INTO EXTREME NORTHWEST PORTION OF THE
FORECAST AREA THIS EVENING.  THIS BREAK IN THE PRECIPITATION AND
CLOUDS WILL BE SHORT LIVED AS CLOUDS BEGIN TO SHIFT BACK NORTH INTO
THE AREA ALONG WITH THE PRECIPITATION.  UPDATED TO CLEAN UP WORDING
OVER THIS AREA FOR THE CLEARING.  REST OF THE FORECAST REMAINS THE
SAME FOR NOW AS SHOWERS CONTINUE TO AFFECT THE REGION AHEAD OF THE
COLD FRONT JUST ABOUT TO MOVE INTO THE AREA THIS EVENING.

FURTHER UPDATES WILL LIKELY BE NEEDED LATER THIS EVENING AS SHOWERS
EXIT TO THE EAST FOR A PERIOD OF TIME AND CLEARING PUSHES FURTHER
EAST.
&&

.SHORT TERM /TONIGHT-SUN/...
SMALL DIFFERENCES IN THE MODELS SIGNIFICANT IN THE SHORT TERM GIVEN
THE PROXIMITY OF THE DEEP MOISTURE AND FRONTAL SYSTEMS.  HAVE SIDED
WITH THE NAM IN THE SHORT TERM FOLLOWING MOISTURE PROGS FOR CLOUDS
AND RAIN EXTENT.  FOR TONIGHT COLD FRONT IS NOW ENTERING NORTHWEST
OHIO WITH CLEARING IN ITS WAKE.  WILL START OUT WITH A DRY FORECAST
IN THE FAR NORTHWEST AND CALL FOR CLEARING EARLY.  FURTHER SOUTH AND
EAST WILL NEED TO HANG ONTO SHWRS AND EVEN A CHANCE OF AN EVENING
THUNDERSTORM.  IN THE GRIDS AND ZONES HAVE BROUGHT IN PARTIAL
CLEARING TO THE NORTHERN TIER OF COUNTIES WITH VARIOUS AMOUNTS OF
TIMING THROUGH THE EVENING OR EARLY TONIGHT.  MODELS INDICATE THE
FRONT STALLS NR THE OHIO RIVER FRIDAY WITH SFC HIGH JUST TO OUR
NORTH.  CWA WILL AGAIN BE IN THE TRANSITION ZONE WITH A DECENT
AMOUNT OF SUNSHINE ACROSS OUR FAR NORTHEAST AND RAIN ACROSS OUR
SOUTHWEST CWA COUNTIES.  WILL GO WITH CATIGORICAL POPS SOUTHWEST AND
PARTLY CLOUDY AND DRY FAR NORTHEAST.  AS SURFACE HIGH MOVES EAST
FRIDAY NIGHT THE WARM FRONT WILL BEGIN TO DRIFT SLOWLY NORTHWARD
TOWARD THE AREA.  THUS WILL BRING BACK HIGH CHANCE/LIKELY POPS FOR
FRIDAY NIGHT.  SATURDAY THE FRONT WILL LIKELY BE IN THE AREA OR JUST
TO OUR NORTHEAST.  FOR NOW WILL KEEP POPS HELD IN THE CHANCE CAT
DURING THE DAY.  SAT NIGHT AND SUNDAY WILL NOT SWING FOR THE FENCE
AS THE NAM MOVES A WEAK SFC WAVE THROUGH THE STATE WEST TO EAST AND
IN ITS WAKE...A WEAK COLD FRONT SAT NIGHT/EARLY SUNDAY.  THE GFS ON
THE OTHER HAND STILL LOOKS TO BE HOLDING THE WARM/STNRY FRONT ACROSS
OHIO FROM THE NORTHWEST TO SOUTHEAST  WITH A SELY FLOW ACROSS THE
AREA.  FOR NOW WILL GO WITH A DRY FCST ON SUNDAY AS EVEN ON THE GFS
MOISTURE IS LIMITED AND ANY OVERRUNNING FLOW IS WEAK.

&&

.LONG TERM /MON-THURS/...
IN THE LONG TERM...THE WARM FRONT OF QUESTIONABLE POSITION WILL
EVENTUALLY MOVE NORTH OF THE AREA AND BY MONDAY THIS SHOULD BE THE
CASE AS SFC HIGH STRENGTHENS ALONG THE EAST COAST.  TUESDAY THE HIGH
WILL DRIFT SOUTH ALON THE COAST AND ALLOW A LOW TO TRACH ACROSS
EASTERN CANADA.  THIS WILL DRAG A COLD FRONT ACROSS THE AREA LATE
TUESDAY. GFS SHOWS A DECREASE IN LIS WITH THIS SYSTEM AS WOULD BE
EXPECTED THIS TIME OF YEAR SO ADDED THUNDER TO THE FORECAST FOR THE
DAY TUESDAY.  WEDNESDAY AND WEDNESDAY NIGHT SHOULD BE DRY AS SURFACE
HIGH BUILDS INTO THE AREA FROM THE NORTH BEHIND THE FRONT.  THURSDAY
WILL NEED TO BRING BACK RAIN CHANCES AS MOISTURE IS SHOWN TO
INCREASE FROM THE WEST AS SOUTHERLY FLOW INCREASES AHEAD OF NEXT
UPSTREAM LOW MOVING THROUGH THE DAKOTAS.
&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.

SHORT TERM UPDATES...LOMBARDY
SHORT TERM...TK
LONG TERM...TK
AVIATION...MRD
Hazardous weather outlook, Mar 22, 7:57 AM EDT, 19 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
757 AM EDT THU MAR 22 2007

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-231200-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-WILLOWICK TO GENEVA-
ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-THE-
LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
757 AM EDT THU MAR 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING
INTO THIS AFTERNOON. THE STORMS WILL REACH TOLEDO AND FINDLAY BY
BETWEEN 9 AM AND 10 AM...CLEVELAND AND MANSFIELD AROUND
MIDDAY...AND EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA BY
EARLY AFTERNOON. THESE STORMS MAY BE STRONG WITH GUSTY WINDS TO 45
MPH AND SMALL HAIL. THERE IS A SMALL RISK THAT A FEW STORMS MAY BE
SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

MRD

Nearby

Flood Watches in Ohio, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.